Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with walking pneumonia. Night sweats, chills, back pain, green mucus cough. Taken antibiotics, Flovent. Treatment?

I was recently diagnosed with walking pneumonia and prescribed antibiotics and flovent . I started to feel better, but the past two days I have night sweats and chills, pain in my back and green mucus/cough. I called and scheduled another appt. with a doctor, my doctor is out of town. Should I be alarmed, the pain seems to be on both sides, where it initially was only on the right.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
From your description, it appears that your disease is not completely cured or you may be having superadded bacyerial infection. You need to consult a physician who will order some tests including a chest x ray and start you on appropriate antibiotics like azithromycin or levoflox along with supportive treatment.
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor